# SDR JJBA20240708002

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 45,303 hours, 30,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD LOWER FAIRING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RH FWD LOWER FAIRING EMERGENCY LIGHT BULB. OPS CHECK SAT.
